PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2006 | 4 | 4 | 635-647
Tytuł artykułu

On the dynamics of equations with infinite delay

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider a system of ordinary differential equations with infinite delay. We study large time dynamics in the phase space of functions with an exponentially decaying weight. The existence of an exponential attractor is proved under the abstract assumption that the right-hand side is Lipschitz continuous. The dimension of the attractor is explicitly estimated.
Wydawca
Czasopismo
Rocznik
Tom
4
Numer
4
Strony
635-647
Opis fizyczny
Daty
wydano
2006-12-01
online
2006-12-01
Twórcy
Bibliografia
  • [1] V.V. Chepyzhov, S. Gatti, M. Grasselli, A. Miranville and V. Pata: “Trajectory and global attractors for evolution equations with memory”, Appl. Math. Lett., Vol. 19(1), (2006), pp. 87–96. http://dx.doi.org/10.1016/j.aml.2005.03.007
  • [2] V.V. Chepyzhov and A. Miranville: “On trajectory and global attractors for semilinear heat equations with fading memory”, Indiana Univ. Math. J., Vol. 55(1), (2006), pp. 119–167. http://dx.doi.org/10.1512/iumj.2006.55.2597
  • [3] I. Chueshov and I. Lasiecka: “Attractors for second-order evolution equations with a nonlinear damping”, J. Dynam. Differential Equations, Vol. 16(2), (2004), pp. 469–512. http://dx.doi.org/10.1007/s10884-004-4289-x
  • [4] C.M. Dafermos: “Asymptotic stability in viscoelasticity”, Arch. Rational Mech. Anal., Vol. 37, (1970), pp. 297–308. http://dx.doi.org/10.1007/BF00251609
  • [5] A. Debussche and R. Temam: “Some new generalizations of inertial manifolds”, Discrete Contin. Dynam. Systems, Vol. 2(4), (1996), pp. 543–558.
  • [6] A. Eden, C. Foias, B. Nicolaenko and R. Temam: Exponential attractors for dissipative evolution equations, Vol. 37 of RAM: Research in Applied Mathematics, Masson, Paris, 1994.
  • [7] S. Gatti, M. Grasselli, A. Miranville and V. Pata: “Memory relaxation of first order evolution equations”, Nonlinearity, Vol. 18(4), (2005), pp. 1859–1883. http://dx.doi.org/10.1088/0951-7715/18/4/023
  • [8] S. Gatti, M. Grasselli, A. Miranville and V. Pata: “A construction of a robust family of exponential attractors,” Proc. Amer. Math. Soc., Vol. 134(1), (2006), pp. 117–127 (electronic). http://dx.doi.org/10.1090/S0002-9939-05-08340-1
  • [9] J.K. Hale and G. Raugel: “Regularity, determining modes and Galerkin methods”, J. Math. Pures Appl. (9), Vol. 82(9), (2003), pp. 1075–1136.
  • [10] J. Málek and J. Nečas: “A finite-dimensional attractor for three-dimensional flow of incompressible fluids”, J. Differ. Equations, Vol. 127(2), (1996), pp. 498–518. http://dx.doi.org/10.1006/jdeq.1996.0080
  • [11] D. Pražák: “A necessary and sufficient condition for the existence of an exponential attractor” Cent. Eur. J. Math., Vol. 1(3), (2003), pp. 411–417. http://dx.doi.org/10.2478/BF02475219
  • [12] D. Pražák: “On the dimension of the attractor for the wave equation with nonlinear damping”, Commun. Pure Appl. Anal., Vol. 4(1), (2005), pp. 165–174. http://dx.doi.org/10.3934/cpaa.2005.4.165
  • [13] D. Pražák: “On reducing the 2d Navier-Stokes equations to a system of delayed ODEs”, In: Nonlinear elliptic and parabolic problems, Vol. 64 of Progr. Nonlinear Differential Equations Appl., Birkhäuser, Basel, 2005, pp. 403–411.
  • [14] R. Temam: Infinite-dimensional dynamical systems in mechanics and physics, Vol. 68 of Applied Mathematical Sciences, 2nd ed., Springer-Verlag, New York, 1997.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-006-0024-7
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.